MathSciNet Relay Station
MathSciNet bibliographic data
MR2231873 35H10 (35A20 35H20)
Himonas, A. Alexandrou; Petronilho, Gerson On $C^\infty$ and Gevrey regularity of sublaplacians. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4809–4820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement